MathSciNet Relay Station
MathSciNet bibliographic data
MR2407082 (2009h:47001) 47A05 (15A09 47A62)
Arias, M. Laura; Corach, Gustavo; Gonzalez, M. Celeste Generalized inverses and Douglas equations. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3177–3183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement